Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 8, NWS North Platte, NE

May 7, 2014Garden County, Grant County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 7, 2014, 1:03 AM MDT for Garden County, Grant County, Nebraska. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2014, 1:03 AM MDT (07:03 UTC)
Expired
May 7, 2014, 1:45 AM MDT
In force
42 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Garden County, NE, Grant County, NE

The radar

The North Platte radar (KLNX), 120 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-386 J/kg
Mixed-layer LCL
1925 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WUUS53 KLBF 070703
SVRLBF
NEC069-075-070745-
/O.NEW.KLBF.SV.W.0008.140507T0703Z-140507T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
103 AM MDT WED MAY 7 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
  WESTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 145 AM MDT

* AT 1257 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
  CRESCENT LAKE NWR...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  ASHBY...BRITTON LAKE...KINCAID LAKE...SWEDE LAKE AND DOMINICK LAKE.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 134 AND 143.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 144 AND 151.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4209 10187 4186 10168 4174 10195 4174 10199
      4173 10199 4160 10229 4177 10245
TIME...MOT...LOC 0703Z 235DEG 31KT 4175 10226

HAIL...1.00IN
WIND...<50MPH

$$
CDC
1 follow-up statement
297 
WWUS53 KLBF 070745
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
245 AM CDT WED MAY 7 2014

NEC069-075-070755-
/O.EXP.KLBF.SV.W.0008.000000T0000Z-140507T0745Z/
GARDEN NE-GRANT NE-
145 AM MDT WED MAY 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GRANT AND NORTHEASTERN
GARDEN COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4209 10187 4186 10168 4174 10195 4174 10199
      4173 10199 4160 10229 4177 10245
TIME...MOT...LOC 0745Z 235DEG 31KT 4196 10186

$$

COLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 11:24 PM MDT, 1 hour 39 minutes earlier.

Area forecast discussion, May 6, 11:24 PM MDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1224 AM CDT WED MAY 7 2014

.SYNOPSIS...
ISSUED AT 342 PM CDT TUE MAY 6 2014

UPPER LEVEL TROUGH ACROSS THE DESERT SOUTHWEST...WHILE RIDGE AXIS
ACROSS THE MID/UPPER MISS RVR VALLEY. LEE SIDE SFC TROUGH HAS
DEVELOPED...WITH A SECOND STALLED BOUNDARY ACROSS WESTERN NEBRASKA
INTO CENTRAL S DAKOTA. PARTLY TO MOSTLY CLOUDY WITH HIGH CLOUDS HAS
KEPT TEMPS LOWER THAT EARLIER THOUGHT...UPPER 60S AND MID 70S.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 342 PM CDT TUE MAY 6 2014

ISOLD/SCT THUNDERSTORMS EXPECTED TO DEVELOP LATER THIS AFTERNOON
ALONG THE LEE SIDE TROUGH. SOUTHWEST FLOW EXPECT TO LIFT ANY SHOWERS
THAT DEVELOP TO THE EAST NORTHEAST ACROSS NORTHWEST AND PORTIONS OF
N CENTRAL NEB. NEG LI/S AND EVEN SOME POS CAPE SO A STRAY STRONG
THUNDERSTORM IS POSSIBLE. WITH THE CLOUDS...SHOWERS AND EASTERLY
WINDS...LOWS TO REMAIN MILD...UPPER 40S TO LOWER 50S. SOME CONCERN
SOME FOG COULD DEVELOP...ESPECIALLY IN THE RVR VALLEYS AND WILL
MONITOR DEW PT/TEMP TRENDS.

INSTABILITY CONTINUES TOMORROW WITH ISOLD TO SCT ACTIVITY THROUGH
THE DAY AS A COLD FRONT APPROACHES. WENT ISOLATED T FOR THE MORNING
AS INSTABILITY NOT NEARLY AS GOOD AS AFTER WE GET SOME HEATING.
MODELS CONTINUE TO FAVOR NORTHWEST NEB WITH THE MAJORITY OF THE QPF
AND FOLLOWED SUIT WITH HIGHEST POPS. TEMPS TRICKY FOR HIGHS AS COLD
AIR ADVECTION WILL LIMIT HEATING. COULD SEE SOME EARLY HIGHS THEN
STEADY OR FALLING TEMPS IN THE AFTERNOON...ALTHOUGH LOW CONFIDENCE
AS CLOUDS/PRECIP SHOULD DELAY ANY COOLING.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 342 PM CDT TUE MAY 6 2014

THERE REMAINS SOME DIFFERENCES BETWEEN THE DETERMINISTIC MODEL
SOLUTIONS FOR WEDNESDAY NIGHT AND THURSDAY IN TERMS OF THE TRACK AND
TIMING OF THE SYSTEM. THE NAM IS THE FASTEST...AND COLDEST
SOLUTION WHILE REMAING SOLUTONS ARE SLOWER AND MORE IN LINE WITH
EACH OTHER.

WEDNESDAY EVENING...MOISTURE WILL BE IN PLACE ACROSS WESTERN
NEBRASKA AS A SURFACE LOW NEAR BURLINGTON CO LIFTS TOWARD MCCOOK.
FAVOR THE GFS SOLUTION OF EAST/NORTHEAST WINDS OVER MOST OF WRN NEBR
OVER THE NORTHERLY WIND COMPONENT OF THE NAM. THIS WILL LEAD TO AN
INCREASE IN DEWPOINTS...WITH EXPECTED VALUES IN THE UPPER 40S TO MID
50S EARLY WEDNESDAY EVENING. A WARM FRONT WILL EXTEND NORTHEAST FROM
THE SURFACE LOW INTO EAST CENTRAL NEBRASKA. THIS...COMBINED WITH
INCREASING FRONTOGENESIS ON THE BACK SIDE OF THE SYSTEM WILL BE THE
THE FORCING FOR PRECIPITATION DEVELOPMENT...AND WITH THE MOISTURE
AVAILABLE...AND STEEP MID LEVEL LAPSE RATES AS COLDER AIR IS PULLED
INTO THE  REGION FROM CANADA...EMBEDDED ELEVATED THUNDERSTORMS ARE
WEDNESDAY NIGHT. 0-6 KN SHEAR  60 KTS WHILE 0-3 KM SHEAR IS 45-50
KTS. WITH STRONG AVAILABLE SHEAR...ORGANIZED STORMS WITH SOME LARGE
HAIL OUT IS POSSIBLE ESPECIALLY NORTH OF GRANT THROUGH BROKEN BOW.

LOOKING TO WEDNESDAY NIGHT...THE NAM IS VERY AGGRESSIVE WITH
PULLING THE COLDER AIR INTO THE NEBRASKA PANHANDLE AND WESTERN
SANDHILLS. IT HAS BEEN PRETTY CONSISTENT WITH THIS SIGNAL OVER THE
PAST SEVERAL RUNS. AFTER 06Z...SURFACE WET BULB TEMPERATURES DO FALL
BELOW FREEZING IN SHERIDAN COUNTY AND ADJACENT WESTERN CHERRY AND
GARDEN COUNTY. FORECAST SOUNDINGS FROM THE NAM SHOW THE COLUMN IN
THESE AREAS HAS DROPPED BELOW 0C WITH THE GFS AND GEM MUCH WARMER TO
FAVOR TYPE AS ALL RAIN. AT HIS TIME...MENTION WILL BE RAIN AND SNOW
09Z -18Z THURSDAY SHERIDAN AND WESTERN CHERRY. DO CARRY SNOWFALL
AMOUNTS HOWEVER OF 1 INCH TO LOCALLY 3 INCHES ALONG THE PINE RIDGE.

MODELS CONTINUE TO GENERATE SUBSTANTIAL QPFS WEDNESDAY NIGHT INTO
THURSDAY. ...WITH AN INCH TO AN INCH AND A HALF IN SOME AREAS OF THE
DEFORMATION BAND. THE SYSTEM WILL EXHIBIT TROWAL CHARACTERISTICS
...WHICH IS CO-LOCATED WITH STRONG FRONTOGENETICAL FORCING BETWEEN
06Z AND 15Z THURSDAY MORNING. THE LOW LEVEL JET STRENGTHENS
OVERNIGHT AS WELL AIDING IN LARGE SCALE ASCENT. WINDS WILL BE ON THE
INCREASE WEDNESDAY NIGHT AS THE PRESSURE GRADIENT TIGHTENS OVER
WESTERN NEBRASKA. 15 TO 25 KT WINDS SEEM REASONABLE.

THURSDAY TO BE IN THE 40S NORTHWEST TO NEAR 60 SOUTHEAST WITH ONLY
MINOR CHANGES MADE TO PREVIOUS HIGHS. PREFERRED THE SLOWER TIMING OF
THE GFS AND 12Z ECMWF KEEPING LIKELY POPS FAR NORTH AND STILL A
SLIGHT CHANCE THURSDAY AFTERNOON NORTH OF I80.

IF CLEARING OCCURS QUICKLY THURSDAY NIGHT...LOWS COULD EASILY REACH
THE LOWER 30S WITH FROST OR LIGHT FREEZING CONDITIONS OCCURRING. THIS
SHOULD NOT BE THE CASE HOWEVER WITH SOME CLOUDINESS HOLDING ON AND
THE SURFACE HIGH CENTER JUST SOUTHEAST OF THE FA AND FAIRLY WEAK AT
1016MB.

TEMPERATURES SHOULD REBOUND NICELY FRIDAY INTO THE 60S IN THE WAKE
OF SYSTEM AND FAIRLY ZONAL FLOW IN PLACE. A FAST MOVING SYSTEM IN
THE FLOW FRIDAY NIGHT AND SATURDAY TO GIVE AT LEAST A SLIGHT CHANCE
FOR SHOWERS AND THUNDERSTORMS TO THE AREA. ANOTHER SYSTEM LOOKS TO
MOVE INTO THE CENTRAL ROCKIES SATURDAY NIGHT AND EMERGE ONTO THE
PLAINS SUNDAY INTO MONDAY. MODEL DIFFERENCES REMAIN LARGE WITH THE
GFS MAINTAINING A WNW FLOW WHILE THE ECMWF AND GEM BOTH DROP A
CLOSED LOW INTO COLORADO SUNDAY NIGHT. GOING POPS MAINTAINED NEAR 30
PERCENT SUNDAY THROUGH MONDAY NIGHT. HIGHS SATURDAY THROUGH TUESDAY
MAINLY IN THE 60S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1224 AM CDT WED MAY 7 2014

ISOLATED THUNDERSTORMS WILL DISSIPATE IN THE OVERNIGHT HOURS
ACROSS THE EASTERN NEBRASKA PANHANDLE AND NORTHWESTERN SANDHILLS.
ATTM THIS ACTIVITY WILL REMAIN WEST OF THE KLBF AND KVTN
TERMINALS. SKIES WILL BE MOSTLY CLOUDY OVERNIGHT WITH CIGS RANGING
FROM 15000 TO 20000 FT AGL. AT THE KLBF TERMINAL...SOME LOW CLOUDS
MAY DEVELOP OVERNIGHT TONIGHT AS LOW LEVEL MOISTURE PUSHES INTO
SOUTHERN AND CENTRAL NEBRASKA FROM THE EAST. CIGS MAY DROP TO
AROUND 1000 FT AGL AT THE KLBF TERMINAL AROUND 12Z WEDNESDAY. CIGS
WILL LIFT BY LATE MORNING WITH MOSTLY HIGH CLOUDS EXPECTED INTO
THE AFTERNOON AND EVENING HOURS. BY 22Z WEDNESDAY...THE THREAT FOR
THUNDERSTORMS WILL INCREASE ACROSS SOUTHWESTERN NEBRASKA AND
CONTINUE THROUGH LATE EVENING WEDNESDAY. AT THIS TIME...THE THREAT
WILL BE FAIRLY LOW AND WILL BE HANDLED WITH A PROB 30 GROUP. FOR
THE KVTN TERMINAL...BROKEN CIGS AROUND 15000 FT AGL WILL LOWER TO
AROUND 4000 FT AGL BY MID MORNING WEDNESDAY AND PERSIST THROUGH
06Z THURSDAY. THE THREAT FOR THUNDERSTORMS WILL INCREASE AFTER 00Z
THURSDAY. WITH SCATTERED COVERAGE EXPECTED AND SOME DOUBT AS TO
WHEN THUNDERSTORMS WILL OCCUR...WILL HANDLE THE MENTION WITH A
PROB 30 GROUP.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...ROBERG
AVIATION...CDC
Hazardous weather outlook, May 6, 10:43 PM MDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1143 PM CDT TUE MAY 6 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-080445-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1143 PM CDT TUE MAY 6 2014 /1043 PM MDT TUE MAY 6 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE INTO THE OVERNIGHT
HOURS MAINLY WEST OF AN OGALLALA TO CODY LINE. HAIL UP TO THE SIZE
OF PENNIES AND SOME WIND GUSTS UP TO 50 MPH ARE POSSIBLE IN THESE
AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY...MAINLY
DURING THE AFTERNOON AND EVENING. LARGE HAIL IS THE THREAT AND
THE AREA OF CONCERN IS ALONG AND NORTH OF A COLD FRONT EXTENDING
FROM IMPERIAL TO BROKEN BOW.

STRONG NORTH WINDS...TEMPERATURES IN THE 30S AND HEAVY RAIN
CHANGING TO WET SNOW IS POSSIBLE ACROSS THE FAR WESTERN SANDHILLS
AND THE EASTERN NEBRASKA PANHANDLE LATE WEDNESDAY NIGHT THROUGH
THURSDAY MORNING. SNOW ACCUMULATIONS ARE POSSIBLE ESPECIALLY
ACROSS NORTHERN SHERIDAN COUNTY.

THIS HARSH WINTER WEATHER COULD BE HAZARDOUS TO MOTORISTS BETWEEN
MIDNIGHT AND NOON THURSDAY. MODERATE ACCUMULATIONS OF SLUSH COULD
DEVELOP ON ROADWAYS...ALONG WITH REDUCED VISIBILITIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Special weather statement, May 6, 11:54 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1254 AM CDT WED MAY 7 2014

NEZ022-070700-
GARDEN NE-
1154 PM MDT TUE MAY 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR GARDEN COUNTY UNTIL 100 AM MDT...

AT 1151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES SOUTHWEST
OF ANTIOCH TO 15 MILES WEST OF CRESCENT LAKE NWR TO 18 MILES
NORTHWEST OF LODGEPOLE...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  OSHKOSH...
  CRESCENT LAKE NWR...
  LEWELLEN...
  RICHARDSON LAKE...
  MILES LAKE...
  TRALNOR LAKE...
  MUMPER...
  HERMAN LAKE...
  SUGAR LOAF HILL...

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 116.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CDC
Special weather statement, May 7, 12:55 AM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1255 AM MDT WED MAY 7 2014

NEZ022-023-070800-
GARDEN NE-GRANT NE-
1255 AM MDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GRANT AND NORTHERN GARDEN
COUNTIES UNTIL 200 AM MDT...

AT 1252 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CRESCENT LAKE NWR...OR 20 MILES NORTH OF
OSHKOSH...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ASHBY...
  DEER LAKE...
  ADAMS FLATS...
  RACKETT...
  BRITTON LAKE...
  KINCAID LAKE...
  SWEDE LAKE...
  DOMINICK LAKE...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 134 AND 143.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 145 AND 151.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 2:25 AM MDTWinter Weather AdvisoryLBFSheridan31 hr
May 7, 4:12 PM MDTSevere Thunderstorm WarningLBFHayes, Lincoln, Perkins48 min
May 7, 4:30 PM MDTSevere Thunderstorm WarningLBFLincoln45 min
May 7, 5:00 PM MDTSevere Thunderstorm WarningLBFHayes, Lincoln, Perkins45 min
May 7, 5:01 PM MDTSevere Thunderstorm WarningLBFGarden59 min
May 7, 5:14 PM MDTSevere Thunderstorm WarningLBFGarden61 min
May 7, 5:18 PM MDTSevere Thunderstorm WarningLBFHayes, Lincoln42 min
May 7, 5:37 PM MDTSevere Thunderstorm WarningLBFKeith38 min
May 7, 5:40 PM MDTSevere Thunderstorm WarningLBFGarden50 min
May 7, 5:46 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln44 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.